Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts
G

·
Discussion Starter · #1 ·
Hi everyone- I hope that y'all are having a better night than I am. I am really bummed out. I have been taking Caltrate for a month and a half and until tonight I had not had any D at all. I know that I shouldn't expect Caltrate to be a "cure" to my IBS, but I am still disappointed. I was doing so good with going to the bathroom regularly and then tonight all h*#### broke loose in my bathroom! I had D, cramps, and vomitting. I guess when it comes it comes in full force, huh? Thank goodness for Hyoscamine. At least I was able to reduce my stomach cramps. I have 2 major tests tomorrow that I need to be studying for and I just don't have the energy now. Not many people would understand why I was disappointed in my calcium pills, but I knew that the people here would. I know that having only one episode of D in a month and a half is so much better than before the Caltrate, but I am still a little bummed. Thank you guys for listening. Now I just have to find some energy so I can study.------------------Kayla
 
G

·
Discussion Starter · #2 ·
Sorry, you are not feeling well....You will pass those tests tomorrow..just do your best to prep for them....do your review and have the will to do well...in spite of this set-back. I was a student until I was forty seven, so I really understand what you are feeling....I will hold your hand all the way from Easton, Maryland and help you into the classroom and will keep you focused until you have completed the tests and done well. Regards and have a good nights sleep, belle
 

·
Registered
Joined
·
284 Posts
I have been taking caltrate for about 3 weeks now and have not seen much of an improvement. I decided to increase it to 3 pills a day and see if that works. I know how you feel...you just want that miracle drug that you never have to worry about getting D again. I don't know if the day will ever come where I feel comfortable going out to eat. Peopel I work with are always asking me to go and telling me to just eat something little. They don't realize it doesn't matter what you eat or how much you eat you can still get D.
 

·
Registered
Joined
·
327 Posts
Apparently this is a common thing with this calcium . I've read where several people had this same thing happen to them while taking it. No D for a long time then BAM! Big time DMakes me wonder if it may be an irritating thing to the intestines. I myself can't take it in that form anyway. I've started taking the chewable Caltrate and it seems to be drying things up a bit but seems like my stomach or something is a little distressed. But so far it's mild so will keep taking itHope you're feeling better. do you take anything to rehydrate yourself after one of these bouts? Like Pedialyte or something similar? Very important!
 
G

·
Discussion Starter · #5 ·
Judy- Normally I just try to drink a lot of water after a D attack. What is Pedialyte? I also take the Caltrate Chewables because I have trouble swallowing pills. Thank you guys for responding and being there to listen! I am so thankful for all the people here who understand just what I am going through.------------------Kayla
 
G

·
Discussion Starter · #6 ·
I sure can relate to final exams and IBS at its worst. Just think of all those fun things you will be doing shortly when exams are over. Reading for FUN?! Long walks in the sun? Rock climbing? whatever u luv, think on that.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top